# SDR DXTR2017090601

- Difficulty date: August 27, 2017
- Submitted: September 6, 2017
- Operation: General aviation
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605369
- Aircraft time: 11,566 hours, 9,264 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Miswired
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PASSENGER OXYGEN SYSTEM FUNCTIONAL CHECK IAW AAIP B350100 WHICH LINKS TO AMM 35-01-00-710,   FOUND THE SYSTEM FAILED TO DEPLOY MASKS AT THE REQUIRED CABIN ALTITUDE OF 14,500 FT. +/- 500 FT. WITH THE PASSENGER OXYGEN CONTROLLER IN THE AUTO POSITION.  ALL WARNING INDICATIONS FUNCTIONED NORMALLY.   THE MASKS DID FUNCTION PROPERLY WITH THE CONTROLLER SWITCHED TO THE ON POSITION.   AFTER TROUBLESHOOTING, DETERMINED THAT SOMEONE HAD CONNECTED BOTH WIRES FROM THE OXYGEN VALVE SC010 WIRED TO THE SAME SIDE OF SPLICE AC034 (SIDE 1A AND 1B RESPECTIVELY) AND 28 VDC INPUT FROM PC031 PIN C TO AC034 (SIDE 2A). AC034 (SIDE 2B) WAS WIRED TO WHITE WIRE OF DIODE DC002, BLACK WIRE OF DC002 WAS CONNECTED TO SPLICE AC032. AC032 (SIDE 2B) CONTAINED WIRE TO AIRCRAFT GROUND GC033. DETERMINED THAT THE WIRE LABELED 48 IN SPLICE AC034 (SIDE 1B) SHOULD HAVE BEEN INSTALLED IN SPLICE AC032 (SIDE 1A OR B, IRRESPECTIVE). CORRECTED THE WIRING IAW WIRING DATA MANUAL 35-10-01.  PERFORMED PASSENGER OXYGEN SYSTEM FUNCTION CHECK B350100 AGAIN AND THE SYSTEM AND MASKS FUNCTIONED CORRECTLY.
